On a conjecture of L. Veselý
Acta Universitatis Carolinae. Mathematica et Physica, Tome 37 (1996) no. 2, pp. 83-87
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1996_37_2_a9,
author = {Saint Raymond, J.},
title = {On a conjecture of {L.} {Vesel\'y}},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {83--87},
year = {1996},
volume = {37},
number = {2},
mrnumber = {1600457},
zbl = {0894.46012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1996_37_2_a9/}
}
Saint Raymond, J. On a conjecture of L. Veselý. Acta Universitatis Carolinae. Mathematica et Physica, Tome 37 (1996) no. 2, pp. 83-87. http://geodesic.mathdoc.fr/item/AUCMP_1996_37_2_a9/